# SDR LR7A07059

- Difficulty date: July 19, 2007
- Submitted: July 21, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,215 hours, 25,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, MAINTENANCE NOTED FUSELAGE SKIN PUNCTURED AND BULKHEAD DAMAGED AT FS 800E TO FS 817E, WL 126, LBL 15 TO RBL 15.  INTERIM REPAIR PERFORMED AT ANC IAW EO5330-419-ERA, AIRCRAFT FERRIED TO WSAP FOR PERMANENT REPAIR OF SKIN AND BULKHEAD.
